# SDR UIEA2018072601562

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 7670103
- Part serial: 0071
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL545AL HAS DAMAGED SCREW HOLES IN 2 PLACES. ACCOMPLISHED REPAIR ON LT WING L/E PANEL 545AL PER EA 767-5731-28-A7356 I/R.
